# SDR SWAA2024070999077

- Difficulty date: June 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727 TO BS787 WL156 LBL21 AT AFT CARGO COMPARTMENT 2024-361772<[01] TOOL USED ON STEP 3 UT EQUIPMENT P/N: 45MG; S/N: 130064101; CAL DUE DATE: 13-DEC-24;[02] REPAIRED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 WL156 LBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM B737-700 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500 SHEET 85 REV A ;DWG 140N4500 SHEET 17 REV J.;[03] CORRECTED STEP 2. REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 WL156 LBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500 SHEET 85 REV A; DWG 140N4500 SHEET 17 REV J. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CERTIFICATED AS RII  REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 WL156 LBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500 SHEET 85 REV A; DWG 140N4500 SHEET 17 REV J. SEE INDIVIDUAL SIGNOFFS BELOW.
